Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 1, NWS Nashville, TN

January 26, 2021Montgomery County, Robertson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Jan 26, 2021, 8:08 AM CST for Montgomery County, Robertson County, Tennessee. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jan 26, 2021, 8:08 AM CST (14:08 UTC)
Expired
Jan 26, 2021, 2:09 PM CST
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 22 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 21.94 ft at Jan 26, 2021, 11:00 AM CST.

actionminormoderate10203001/2601/27
Action stage
25 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

091 
WGUS84 KOHX 261408
FLSOHX

Flood Advisory
National Weather Service Nashville TN
808 AM CST Tue Jan 26 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

.Recent heavy rainfall has caused rises on local creeks.  Port Royal 
is expected to rise above action stage after 3:30 pm and fall bellow 
action stage by 7 am tomorrow morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC125-147-270215-
/O.NEW.KOHX.FL.Y.0001.210126T1408Z-210127T1200Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 AM CST Tue Jan 26 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Red River At Port Royal.
* From this morning to Wednesday morning.
* At 7:30 AM CST Tuesday the stage was 21.3 feet and rising.
* Action stage is 25.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 25.5 feet 
  this evening.

&&


          Fld   Observed           Forecasts (6 am CST)     
Location  Stg   Stg   Day/Time     Wed   Thu   Fri          

Red River
Port Roya 30.0  21.3  Tue 7 am CST 24.5  16.1  12.1         





&&

LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
      3652 8724 3652 8736

$$

FB
1 follow-up statement
323 
WGUS84 KOHX 262009
FLSOHX

Flood Advisory
National Weather Service Nashville TN
209 PM CST Tue Jan 26 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

.The river has crested below flood advisory and the water is 
receding.

TNC125-147-262115-
/O.CAN.KOHX.FL.Y.0001.000000T0000Z-210126T2009Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
209 PM CST Tue Jan 26 2021

...The Flood Advisory for the Red River At Port Royal has been 
cancelled...

The Flood Advisory is cancelled for
  the Red River At Port Royal.
* At 7:30 AM CST Tuesday the stage was 21.3 feet and falling.
* Flood stage is 30.0 feet.
* Forecast...The river has crested.


&&

LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
      3652 8724 3652 8736

$$

FB

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 26, 5:24 AM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 26, 5:24 AM CST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
524 AM CST Tue Jan 26 2021

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Weak frontal boundary behind yesterdays activity now just off the
Plateau, with its associated pcpn long gone. Not much cooling
expected today as a secondary boundary will move by this afternoon,
but behind with this one, we will see a decent cool down tonight.
This secondary boundary moving by today is not expected to produce
any pcpn as our airmass should be pretty dry by then.

On Wednesday a fast moving fairly sharp upper trough will move by
in the afternoon and early evening. This feature has a decent
moisture source and we are likely to see showers break out across
the west in the morning, area-wide in the afternoon, and finally
ending on the Plateau during the evening. Our temp structure
during this period in big flux such that pcpn may start as a mix
early northwest, transition to all rain, and then transitions
again to a mix and or all snow before ending on the Plateau in the
late evening. GFS is showing up to an inch accum on the Plateau
but other models all showing less. Overall it looks like we could
see trace amounts, with a half inch or so Plateau higher
elevations.

This passing upper trough will relax on Thursday through Friday, as
a dry airmass sets up over the region. On Saturday a deep upper
trough and tight SFC low move out of the plains and track across
the TN/OH valleys through Sunday. We will again see showers
develop on Saturday, with the brunt coming Saturday night into
Sunday, when a cold front moves by. Warming will occur ahead of
this system and it is showing a good bit of shear. Instability
however at this point very low. There is fast cooling Sunday
night behind this system and lingering moisture may changeover to
snow before ending on the Plateau. It is a fast mover and only
light accum possible.

Behind this system, next week will begin on a dry note.

&&

.AVIATION...
12Z TAF DISCUSSION.

Airmass is drying out this morning. Stratus to our west has
decreased in coverage and we should therefore continue to see a
clearing trend. However, toward the end of the taf period, we will
see some high and mid level cloudiness start to return. These
clouds will be the forerunner of the the next system which could
bring us some precipitation later on Wednesday.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......07
AVIATION........21
Hazardous weather outlook, Jan 26, 2:25 AM CST, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
225 AM CST Tue Jan 26 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-271130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
225 AM CST Tue Jan 26 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:14 PM CSTSpecial Weather StatementOHXHickman, Perry46 min
Jan 25, 6:18 PM CSTSevere Thunderstorm WarningOHXCannon, Davidson, Maury, Rutherford, Williamson, Wilson42 min
Jan 25, 6:59 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson31 min
Jan 25, 7:21 PM CSTSpecial Weather StatementOHXWilliamson39 min
Jan 25, 7:51 PM CSTAreal Flood AdvisoryOHXDavidson, Dickson, Hickman, Williamson5 hr
Jan 25, 8:18 PM CSTSpecial Weather StatementOHXSmith, Wilson27 min
Jan 25, 8:39 PM CSTSpecial Weather StatementOHXWilson36 min
Jan 25, 9:10 PM CSTAreal Flood AdvisoryOHXMaury, Rutherford, Williamson, Wilson2 hr
Jan 25, 9:21 PM CSTSpecial Weather StatementOHXCannon, Rutherford24 min
Jan 25, 9:28 PM CSTSpecial Weather StatementOHXPutnam32 min
Jan 25, 9:36 PM CSTSpecial Weather StatementOHXBedford24 min
Jan 25, 9:55 PM CSTSpecial Weather StatementOHXBedford, Coffee35 min

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.